Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ilovelife

Veteran Member
  • Total Reviews

    0
  • Content Count

    75
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ilovelife

  • Rank
    Junior Member
  • Birthday 01/08/1980

Profile Information

  • Location
    chicago

Recent Profile Visitors

1448 profile views
  1. ilovelife

    how often..

    I just recenlty been noticing that my face is becoming really oily since summer started and i'm getting tiny bumps all over my face! question is should I wash my face 3 times now instead of 2? i feel like my oily face combined with mineral makeup and some liquid concealer are the cause of these tiny pimples. your advice greatly appreciated! thanks
  2. I dont know you personally...but my heart goes out to you. I hope you realize that you are a beautiful person because you are distinct from everone else and unique in your own way. I also hope that you find the strength in your times of hopelessness to endure the emotional pain that acne brings you. God Bless!
  3. I'm so happy for you! I know how it feels to receive a compliment especially when you're having a "bad face day". I got one a while back from my mom and I was not expecting it from her because I was kinda down about my face that day. I guess if we have acne we get too caught up with every little flaw we have that we cannot see how much improvement we've achieved =)
  4. Do obgyn's only prescribe bcps? or can my regular family doctor also prescribe them?
  5. Can someone suggest a leave-in conditioner that won't cause breakouts? My hair has been really dry lately...I even tried deep conditioners but they just don't work! Any suggestions would be greatly appreciated! thanks!
  6. My advice is to stop spending too much time checkin' out yourself in the mirror or stop spending too much time grooming yourself obssessively. These things will make you more insecure. I used to spend so much time covering my acne with makeup and obssessing about them. But now that I've lessen my time in the mirror I'm so much less insecure than ever before and I'm enjoying myself more! I don't compare myself too much to others...and I'm more accepting of myself now. Good Luck! xxx
  7. My first advice is to stop stop stressing out about it. This will only lead to more acne breakout! And stop thinkin about what could go wrong...start thinkin about the fun things you can do there! Enjoy your senior year...pls. I didn't get to go to mine because I was so hung up with my acne....but now even if I have acne I'm thinkin I'd still go if I'm given the chance to without stressing out about my acne!
  8. NO! if you have mild to moderate acne and it seems controllable like you said I'd say be content with that and not be greedy! I've had mild to moderate acne like you have and I took accutane for 5 months...and I totally regret it! I HAVE SCARS all over my cheeks and I used to not scar at all before takin this drug. It made my skin so sensitive that whenever I'm breakin' out I can't even use mild facial scrubs because even that will give me scars. Seriously, I see new scars on my face everyda
  9. I need help! I took accutane like 6 months ago and my skin is still scarring even if I'm not doing anything to it at all. All Ive been doing for the past months is wash my face and apply some topicals....spot treat. However, everytime I look in the mirror after washing my face in the morning is that I have new tiny indentations that are kind of poked by a small needle one by one and left me with a skin looking like I have big pores. Some of the scars are much bigger but it bothers me that I
  10. are you sure? Ive seen website that validates the fact that acne is indeed one of the "other side effects". And its the first one on the list! Plus I went to depression forums and all of them seem to have the same reaction to it if not...some of them had dry skin because of the medication. For example look at this: http://www.rense.com/general11/haldol.htm
  11. wow..that sounds very promising...do you sell your product in the market? lol how much?
  12. Ive been suspecting I have rosacea or contact dermatitis which was caused by accutane(damn you accutane!). And the more I use makeup the more they're noticeable and aggravates it. I've tried different kinds of makeup...all of them seem to make me breakout! My skin is usually dry after washing my face but it gets really oily in the afternoon. I also tried tinted moisturizers but they just irritated my skin and gave me painful bumps after a few days of using them. And don't get me started on m
  13. Ugh just when I thought I was feeling better and that I'm finally goin' to live a normal life...my face started to break out after takin this drug for a few days! I checked out the 'other side effects' of this drug and saw that ACNE was on the first list! LIFE IS SO UNFAIR! Is anybody here takin' some antidepressants too? If so, what is it? Did you break out from it? Have you gained weight from it? ****
×